# SDR 98ZZZX3668

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732QA
- Make and model: Cessna 210M
- Aircraft serial: 21061679
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BROUGHT IN FOR MAINTENANCE.  FOUND PUMP MOTOR CONTINUING TO RUN.  TROUBLESHOOTING REVEALED THAT UNIT WOULD NOT PRODUCE PROPER PRESSURE TO TRIP PRESSURE SWITCH.  REMOVED AND INSTALLED OVERHAULED UNIT.  SYSTEM OPS NORMAL.
